[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 10, Issue 1 (9-2013) ::
JSRI 2013, 10(1): 85-106 Back to browse issues page
Exp-Uniform Distribution: Properties and Characterizations
Z. Javanshiri , A. Habibi Rad * , H. G. Hamedani G.
, ahabibi@um.ac.ir
Abstract:   (2312 Views)

In this paper, we study properties of exp-uniform distribution and its applications. We provide closed forms for the density function and moments of order statistics and we also discuss estimation of the parameters via the maximum likelihood method. We will present certain characterizations of exp-uniform distribution. The applications of this distribution are illustrated by fitting it to three real data sets and comparing the results with other lifetime distributions. We hope that this distribution will attract wider applications in lifetime models.

Keywords: Characterizations, maximum likelihood estimator, order statistics
Full-Text [PDF 292 kb]   (604 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/12/21 | Accepted: 2015/12/21 | Published: 2015/12/21
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Javanshiri Z, Habibi Rad A, G. Hamedani H. Exp-Uniform Distribution: Properties and Characterizations . JSRI. 2013; 10 (1) :85-106
URL: http://jsri.srtc.ac.ir/article-1-56-en.html


Volume 10, Issue 1 (9-2013) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3781